# SDR FDEA202402160165

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 70,577 hours, 26,620 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Duct
- Condition: Damaged
- Location: Apu
- Component: Apu, Garrettltd
- Component part number: GTCP331200ER
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING SVC WHILE DOING A LEAK INSPECTION ON APU  AREA FOUND APU SURGE DUCT CASING BROKEN AND MISSING  MATERIAL   RELEASED FOR SERVICE PER MEL : 49-11-01.  REMOVED AND REPLACED APU PER MM 49_11_01_4_0  PERFORMED OPERATIONAL TEST ON APU PER MM 49_11_00_2_0 ALL TEST PASSED , NO FAULT NOTED . A/C OK FOR SERVICE
